MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013468-100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis and abbott vascular (av) confirmed the reported leak when the device was pressurized.The leak was detected at the base of the strain relief tubing.The lot history record was reviewed and did not identify any non-conformities from this lot for leaks.A review of the complaint handling database found no similar incidents from this lot reported for leaks at the strain relief.Av conducted a thorough root cause analysis and determined the issue may be related to manufacturing.The issue is being addressed per internal operating procedures.Av will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified left popliteal artery.A 5.0 x 100mm armada balloon dilatation catheter (bdc) was used for pre-dilatation.The bdc was inflated once at 14 atmospheres and it was noted there was a leak at the hub.The physician continued to attempt to pressurize the balloon (which was inflated) but it would not hold the pressure.Another armada was used to successfully complete the procedure.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7061262
Report Number2024168-2017-09179
Device Sequence Number1932991
Product Code LIT
UDI-Device Identifier08717648208201
UDI-Public08717648208201
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number1013468-100
Device Lot Number7040541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2017
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1